English 校园门户 校园邮箱
学院介绍师资队伍学科建设科学研究本科生教育研究生教育学生工作招生就业合作交流党群工作人才招聘
  计算数学教研室
 部门 
 职称 
快速通道
 
相关链接
 
科研系统 图书馆 教务系统
财务系统 OA系统 学院邮箱
计算数学教研室
当前位置: 首页 >> 师资队伍 >> 教师简介 >> 部门 >> 计算数学教研室 >> 正文
周寿明
2015-04-28 14:28     (点击: )

个 人 信 息

姓名

周寿明

性别

民族

出生日期

1983/7/6

政治面貌

中共党员

职称/职务

副教授

毕业学校

重庆大学

学历

博士

博导/硕导

硕导

学科专业

应用数学

研究方向

偏微分方程

联系方式

zhoushouming76@163.com

个人简历

2007.09 — 2009.12         重庆大学           应用数学专业              

2010.01 — 2012.12         重庆大学           计算数学专业              

2013.01 —至今          重庆师范大学      计算与应用数学教研室         

主要研究项目

国家自然科学/青年基金:几类非线性色散波方程解的性质研究(11301573)

国家教育部:博士研究生学术新人奖项目(0903005109081-015)

重庆市自然科学基金:几类具有孤立子和波破裂现象的非线性色散方程的若干问题研究

重庆市教委科学技术项目:具有wave breaking现象的高次非线性色散波方程的若干问题研究

重庆市高等学校青年骨干教师:具有wave breaking现象的非线性浅水波方程解的定性研究

重庆师范大学青年拔尖人才培育计划

代表性成果

1.       S.M. Zhou and C.L. Mu, The properties of solutions for a generalized b-family equation with peakons. J. Nonlinear Sci., 23 (2013), 863-889.

2.       C.L. Mu, S.M. Zhou and R. Zeng, Well-posedness and blowup phenomena for a higher order shallow water equation. J. Differential Equations, 251 (2011), 3488-3499.

3.       S.M. Zhou and C.L. Mu, Global conservative solutions for a model equation for shallow water waves of moderate amplitude. J. Differential Equations, 256 (2014), 1793-1816.

4.       S.M. Zhou, The local well-posedness, existence and uniqueness of weak solutions for a model equation for shallow water waves of moderate amplitude. J. Differential Equations, http://dx.doi.org/10.1016/j.jde.2015.01.014

5.       S.M. Zhou and C.L. Mu, Global conservative and dissipative solutions of the generalized Camassa-Holm equation. Discrete Contin. Dyn. Syst.A, 33 (2013), 1713-1739.

6.       S.M. Zhou, and C.L. Mu, The Cauchy problem for a generalized b-equation with higher-order nonlinearities in critical Besov spaces and weighted L^p spaces. Discrete and Contin. Dyn. Syst. A, 34 (2014) 4967-4986.

7.       S.M. Zhou, Well-posedness and blowup phenomena for a cross-coupled Camassa-Holm equation with waltzing peakons and compacton pairs. J. Evol. Equ. 14 (2014), 727-747.

8.       S.M. Zhou, C.L. Mu and R. Zeng, Quenching for a non-local diffusion equation with a singular absorption term and Neumann boundary condition. Z. Angew. Math. Phys., 62 (2011), 483-493.

 

关闭窗口
Copyright 2007-2015      重庆师范大学数学科学学院      ALL RightaReserved

学院地址:重庆市大学城 重庆师范大学虎溪校区 汇贤楼 邮编:401131   电话:023-65362798